# SDR DALA2021113007370

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CRACK INDICATION ON FRAME 20 LH SIDE, AT DOUBLE JOGGLE AREA, HOLE A DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPAIR FRAME PER PER PRI #595230-14 AD REV.0, REV.1 AND ER/A #595230-14AD REV.ORIGINAL. (2031395)
